i was on lo estrin for two months and had to switch to junel fe. i had my period and started junel the same day i would have started my next pack of lo estrin. i have now been on junel for three months and i still haven't had a period. i have taken several pregnancy tests and they all come up negative. i am feeling extremely poopy, i'm more tired than usual and have been having a hard time going to the bathroom for about two weeks. i haven't missed any pills and take them the same time each day. i don't know what is going on i need help!!
Three months without a period (even on the pill, where that can happen sometimes) is reason to check in with a healthcare provider. It's pretty clear that pregnancy isn't the cause, given you've had multiple negative tests, so it's time to see a healthcare provider and get them to look into this.
-------------------- "Another world is not only possible, she is on her way. On a quiet day, I can hear her breathing." -Arundhati Roy Posts: 5514 | From: Canada/Australia | Registered: Sep 2004
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.